Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2005 (2005), Issue 1, Pages 69-85

Irreducible complexity of iterated symmetric bimodal maps

1Departamento de Matemática, Faculdade de Ciências e Tecnologia, Universidade Nova de Lisboa, Lisboa, Portugal
2Departamento de Matemática, Universidade do Minho, Braga 4710-057, Portugal
3Departamento de Matemática, Instituto Superior Técnico, Universidade Técnica de Lisboa, Lisboa, Portugal

Received 9 March 2004

Copyright © 2005 J. P. Lampreia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Lampreia, R. Severino, and J. Sousa Ramos, “Irreducible complexity of iterated symmetric bimodal maps,” Discrete Dynamics in Nature and Society, vol. 2005, no. 1, pp. 69-85, 2005. doi:10.1155/DDNS.2005.69